Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 229, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 27, 2025, 6:49 PM EDT for Bleckley County, Dodge County, Laurens County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2025, 6:49 PM EDT (22:49 UTC)
- Expired
- May 27, 2025, 7:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Dodge County, GA, Laurens County, GA
The radar
The Robins AFB radar (KJGX), 40 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:00 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
383
WUUS52 KFFC 272249
SVRFFC
GAC023-091-175-272315-
/O.NEW.KFFC.SV.W.0229.250527T2249Z-250527T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
649 PM EDT Tue May 27 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
West central Laurens County in central Georgia... Northwestern
Dodge County in central Georgia... Southeastern Bleckley County
in central Georgia...
* Until 715 PM EDT.
* At 649 PM EDT, severe thunderstorms were located along a line
extending from near Goldsboro to near Gresston, moving east at
25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Chester, Dexter, Cadwell, Dubois, Gresston, Empire, Plainfield,
Yonkers, Rebie, Roddy, and Rowland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop
quickly from severe thunderstorms. If you spot a tornado go at
once into the basement or small central room in a sturdy
structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3228 8331 3245 8329 3248 8308 3235 8303
3223 8308
TIME...MOT...LOC 2249Z 274DEG 23KT 3245 8329 3226 8329
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Culver1 follow-up statement
456
WWUS52 KFFC 272310
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
710 PM EDT Tue May 27 2025
GAC023-091-175-272320-
/O.EXP.KFFC.SV.W.0229.000000T0000Z-250527T2315Z/
Laurens GA-Dodge GA-Bleckley GA-
710 PM EDT Tue May 27 2025
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LAURENS...
NORTHWESTERN DODGE AND SOUTHEASTERN
BLECKLEY COUNTIES WILL EXPIRE AT
715 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning
will be allowed to expire. However, gusty winds are still
possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT
for central Georgia.
&&
LAT...LON 3228 8331 3245 8329 3248 8308 3235 8303
3223 8308
TIME...MOT...LOC 2310Z 274DEG 23KT 3244 8316 3225 8316
$$
CulverWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:06 PM EDT, 3 hours 43 minutes earlier.
Area forecast discussion, May 27, 3:06 PM EDT, 3 hours 43 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 306 PM EDT Tue May 27 2025 ...Morning Area Forecast Discussion... .SHORT TERM... (This evening through Wednesday) Issued at 303 PM EDT Tue May 27 2025 At a glance: - Strong to Severe storms are possible this afternoon and into tonight. - Thunderstorm chances will continue tomorrow. An unseasonable wedge has set itself up over NE Georgia which ix mixing with a stationary front that's draped across the SE. As a result, we have a bit of a mess with low clouds and misty conditions along and north of I-20. The warm sector is pretty clear just looking at satellite and obs with only a few counties separating 50 and 70 dewpoints. The big question is whether or not the wedge will erode, and if it does how far the warm sector will expand to the north. The warm sector should be able to build some modest instability especially now that some of the clouds are beginning to lift. Some thunderstorms have already begun to form across western Alabama and they're moving into an environment that has already started to see some cloud breaks with daytime heating. SBCAPE values between 1000- 1500 J/KG are expected south of a line from Columbus to Macon and that's where we're beginning to develop more confidence in the potential for strong to severe storms this afternoon. Shear values aren't terribly impressive north or south of the wedge, with effective shear values around 30kts. North of I-20 is nearly a completely different air mass. Low cloud coverage continues to linger. This morning sounding showed an impressive inversion with CIN values near 200 J/KG. Obs are showing that dewpoint values in the wedged area haven't even gotten out of the 50s yet and it's hard to imagine these values will improve or that the inversion will break down enough to pop the cap over the wedged air mass. Any storms that do make it into this area, are likely to encounter a hostile environment. So while a couple of rumbles of thunder are possible our primary concern remains across the central and southern parts of our CWA. For tomorrow, the stationary front will continue to slowly sink southward setting up along and west of I-16 and be our source of lift again for what looks like a daytime heating thunderstorm event. While the likelihood of organized severe weather tomorrow appears low, any storms that form along the stationary front could have strong to severe winds. Vaughn && .LONG TERM... (Thursday morning through next Monday) Issued at 303 PM EDT Tue May 27 2025 Wet conditions are expected to remain across north and central Georgia on Thursday and Friday. Model guidance continues to come into better agreement with respect to the upper level flow pattern, with the closed upper low over the Upper Midwest anticipated to open as it moves eastward over the Great Lakes on Thursday morning. The open longwave trough will then decouple during the daytime on Thursday, with the northern portion of the trough moving away to the northeast and the southern portion of the trough digging southeastward towards the Midwest. This will force a shortwave trough the Southeast, with another round of showers and thunderstorms organized ahead of the feature. The severe thunderstorm risk will depend on what happens the previous night and how much diurnal heating occurs. With dewpoints in the upper 60s to low 70s across the area, ample instability will be present in central Georgia where temperatures will rise into the mid to upper 80s. Ample moisture and strong destabilization combined with deep- layer bulk shear between 30-35 kt will combine for robust convection, with a few storms capable of becoming strong to severe. Damaging wind gusts appear to be the primary risk with any severe storms that occur. If the sun is able to break out further to the north, strong instability and severe weather will become possible there, as well. Thursday night into Friday, the aforementioned trough over the Midwest will continue to deepen as it moves southeastward towards the Mid-Atlantic coast. A surface low is expected to develop over Tennessee, which will drive a cold front into north and central Georgia on Friday. At this time, it appears that a line of showers and thunderstorms will enter northwest Georgia on Friday morning and advance southward through the daytime, allowing for more diurnal instability to develop in portions of central and east Georgia before the line of storms arrives. At this time, there is a 15% risk for severe outlined by SPC in portions of central and east Georgia. Surface high will build into the forecast area behind the front on Saturday, leading to dry weather and benign weather conditions. Temperatures should be pleasant for late May/early June, with highs in the upper 70s to mid 80s (and possibly some 60s in the mountains in more elevated locations). Another shortwave rotating through the base of the trough late Saturday night into Sunday morning could produce showers out over northern GA. Moisture will be lacking with the system, so showers should remain isolated in coverage. Another surface high is expected to settle in over the Ohio River Valley on Monday into Tuesday, which will bring easterly flow off the Atlantic, a gradual increase in low-level moisture, and subsequently diurnally driven convection each afternoon. King && .AVIATION... (18Z TAFS) Issued at 143 PM EDT Tue May 27 2025 Conditions are difficult. LIFR CIGS continue to linger, though approaching WX should help to push CIGS into IFR or low MVFR. -TSRA is expected between 19-00Z this afternoon. Unfortunately, ATL is unlikely to improve past low MVFR through the TAF period. A stationary front will continue to cause a combination of low CIGS and VIS. Winds will be out of the east at 5-10kts with a shift to the SW expected tomorrow after 15Z. //ATL Confidence...18Z Update... Medium to High on all elements. Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 58 81 63 80 / 70 40 20 70 Atlanta 63 82 66 80 / 70 40 30 80 Blairsville 56 76 58 74 / 70 40 30 70 Cartersville 61 81 63 80 / 70 40 40 80 Columbus 67 86 68 84 / 50 40 30 80 Gainesville 58 79 64 77 / 70 40 30 70 Macon 66 86 67 83 / 70 30 30 80 Rome 62 82 64 79 / 70 40 40 80 Peachtree City 64 83 65 80 / 70 30 30 80 Vidalia 69 89 70 87 / 60 30 30 80 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Vaughn LONG TERM....King AVIATION...Vaughn
Hazardous weather outlook, May 27, 11:52 AM EDT, 6 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1152 AM EDT Tue May 27 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1152 AM EDT Tue May 27 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are expected to move eastward through the forecast area this afternoon into tonight. Some of these storms could become strong to severe and produce damaging wind gusts and hail. A brief tornado also cannot be ruled out. Stronger storms could also produce heavy rainfall, which could lead to localized flash flooding concerns. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Isolated to scattered thunderstorms are expected Wednesday through Friday across much of north and central Georgia. Strong to severe thunderstorms will be capable of producing gusty to damaging winds, hail, heavy rainfall, and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, May 27, 5:29 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
529 PM EDT Tue May 27 2025
GAZ080>082-092>094-104-105-272200-
Macon GA-Schley GA-Peach GA-Dooly GA-Taylor GA-Bibb GA-Sumter GA-
Crawford GA-
529 PM EDT Tue May 27 2025
...Strong thunderstorms will impact portions of Macon,
southwestern Bibb, western Dooly, Peach, Crawford, eastern
Schley, Sumter and central Taylor Counties through 600 PM EDT...
At 528 PM EDT, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near
Lake Tobesofkee to near Croxton Crossroads, and moving east at 30
mph.
HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
lightning and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, the leading
edge of this line of storms has also exhibited areas of
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Macon, Americus, Fort Valley, Butler, Ellaville, Oglethorpe, Roberta,
Byron, Montezuma, Marshallville, Reynolds, Byromville, Ideal, Leslie,
Andersonville, De Soto, Dooling, Desoto, Cobb, and Sumter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and west central Georgia.
&&
LAT...LON 3191 8433 3263 8427 3269 8420 3280 8415
3280 8412 3284 8411 3283 8371 3246 8383
3246 8385 3230 8385 3203 8393 3203 8396
3198 8394 3191 8397
TIME...MOT...LOC 2128Z 269DEG 27KT 3287 8382 3193 8433
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CulverSpecial weather statement, May 27, 5:45 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
545 PM EDT Tue May 27 2025
GAZ096-097-109-272215-
Bleckley GA-Laurens GA-Dodge GA-
545 PM EDT Tue May 27 2025
...Strong thunderstorms will impact portions of west central
Laurens, north central Dodge and northeastern Bleckley Counties
through 615 PM EDT...
At 545 PM EDT, a line of strong thunderstorms was along a line
extending from near Roddy to near Rentz, and moving north at 20
mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dublin, Chester, Dexter, Dudley, Cadwell, Rentz, Harlow, Yonkers,
Goldsboro, Rebie, and Rowland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Georgia.
&&
LAT...LON 3237 8331 3253 8328 3250 8284 3233 8300
TIME...MOT...LOC 2145Z 202DEG 15KT 3240 8327 3239 8295
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CulverSpecial weather statement, May 27, 6:01 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
601 PM EDT Tue May 27 2025
GAZ082-083-094-095-105-272230-
Peach GA-Dooly GA-Bibb GA-Houston GA-Twiggs GA-
601 PM EDT Tue May 27 2025
...Strong thunderstorms will impact portions of southeastern
Bibb, southwestern Twiggs, Dooly, southeastern Peach and Houston
Counties through 630 PM EDT...
At 601 PM EDT, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near
Jack Brown Estates to near Drayton, and moving east at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to
ground lightning and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, the leading
edge of this line of storms has also exhibited areas of
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Perry, Vienna, Warner Robins, Centerville, Unadilla, Byromville,
Pinehurst, Lilly, Dooling, Robins AFB, Hayneville, Meadowdale, Robins
Air Force Base, Richwood, Houston Lake, Elko, Grove Park, Drayton,
Moss Oak, and Tippettville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and west central Georgia.
&&
LAT...LON 3216 8400 3229 8388 3229 8385 3244 8383
3245 8380 3251 8379 3251 8375 3253 8375
3253 8372 3265 8373 3277 8367 3276 8345
3238 8354 3229 8361 3203 8361 3203 8396
TIME...MOT...LOC 2201Z 263DEG 20KT 3273 8376 3204 8393
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CulverSpecial weather statement, May 27, 6:29 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
629 PM EDT Tue May 27 2025
GAZ083-084-095>097-107-109-272300-
Wilkinson GA-Houston GA-Bleckley GA-Laurens GA-Dodge GA-Twiggs GA-
Pulaski GA-
629 PM EDT Tue May 27 2025
...A strong thunderstorm will impact portions of south central
Wilkinson, northwestern Laurens, northwestern Dodge, northwestern
Pulaski, southeastern Twiggs, Bleckley and east central Houston
Counties through 700 PM EDT...
At 629 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Ocmulgee Public Fishing Area, or near
Hawkinsville, moving east at 50 mph.
HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to
ground lightning and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, this storm has
also exhibited localized rotation. A brief tornado could
quickly form.
Locations impacted include...
Dublin, Cochran, Hawkinsville, Chester, Dexter, Dudley, Cadwell,
Danville, Montrose, Allentown, Tarversville, Empire, Roddy, Rowland,
Royal, District Path, Ocmulgee Public Fishing Area, Harlow, Paulk,
and Goldsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Georgia.
&&
LAT...LON 3233 8355 3264 8349 3264 8289 3232 8306
TIME...MOT...LOC 2229Z 264DEG 42KT 3237 8345
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CulverSpecial weather statement, May 27, 6:42 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
642 PM EDT Tue May 27 2025
GAZ112-113-272315-
Toombs GA-Montgomery GA-
642 PM EDT Tue May 27 2025
...A strong thunderstorm will impact portions of southwestern
Toombs and southeastern Montgomery Counties through 715 PM EDT...
At 642 PM EDT, a strong thunderstorm was over Alston, or 9 miles
southeast of Mount Vernon, moving east at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Uvalda, Alston, South Thompson, English Eddy, Center, Toombs Central,
Grays Landing, Rock Springs, Cedar Crossing, Charlotteville, and
McNatt Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3194 8238 3195 8237 3196 8238 3196 8239
3195 8239 3196 8240 3195 8240 3197 8244
3196 8246 3197 8248 3196 8250 3198 8256
3212 8255 3216 8232 3193 8232
TIME...MOT...LOC 2242Z 271DEG 15KT 3207 8251
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CulverLocal storm report, May 27, 6:46 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
646 PM EDT Tue May 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM Tstm Wnd Dmg Washington 33.74N 82.74W
05/21/2025 Wilkes GA Emergency Mngr
Emergency management reported 4 trees down
and one tree on powerlines across the
county.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:04 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee | 26 min |
| May 26, 8:30 PM EDT | Special Weather Statement | FFC | Harris | 30 min |
| May 27, 2:06 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Haralson, Heard, Troup | 39 min |
| May 27, 2:22 PM EDT | Tornado Warning | FFC | Carroll | 19 min |
| May 27, 2:29 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Floyd, Haralson, Paulding, Polk | 27 min |
| May 27, 2:32 PM EDT | Tornado Warning | FFC | Carroll | 14 min |
| May 27, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Haralson, Heard and 1 more | 46 min |
| May 27, 2:48 PM EDT | Special Weather Statement | FFC | Bartow, Paulding | 27 min |
| May 27, 2:57 PM EDT | Special Weather Statement | FFC | Troup | 33 min |
| May 27, 3:10 PM EDT | Tornado Warning | FFC | Coweta, Fayette | 20 min |
| May 27, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Meriwether | 34 min |
| May 27, 3:40 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Upson | 35 min |
| May 27, 3:47 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 28 min |
| May 27, 3:57 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Spalding, Upson | 33 min |
| May 27, 4:03 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 27 min |
| May 27, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 43 min |
| May 27, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot | 35 min |
| May 27, 4:28 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 32 min |
| May 27, 4:33 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Monroe, Upson | 27 min |
| May 27, 4:57 PM EDT | Special Weather Statement | FFC | Marion, Schley, Talbot, Taylor, Webster | 33 min |
| May 27, 5:29 PM EDT | Special Weather Statement | FFC | Crawford, Macon, Peach, Sumter, Taylor | 31 min |
| May 27, 5:45 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| May 27, 6:01 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 29 min |
| May 27, 6:29 PM EDT | Special Weather Statement | FFC | Bleckley | 31 min |
| May 27, 6:42 PM EDT | Special Weather Statement | FFC | Toombs | 33 min |
| May 27, 7:06 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 24 min |
| May 27, 7:09 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| May 27, 7:46 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.